# SDR AALA201611169016

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 13,259 hours, 5,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING EMERGENCY LIGHT RED LENS COVER AT SEAT 8C. REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 8C PER AMM 33-51-18.
